# SDR AALA20070307

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N7062A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 474
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA INFLIGHT T783 - DURING GEAR RETRACTION ALL THREE GEAR UNSAFE LIGHTS ILLUMINATED AND GREEN HYDRAULIC SYSTEM QUANTITY FLUCTUATED RAPIDLY.  PRESSURE ALSO FLUCTUATED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  FOUND 406B SWITCH ON NOSE GEAR TELESCOPIC DRAG STRUT FAULTY.  REPLACED 406B MICROSWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
